Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2010

Quadratic Convergence Ratio of Constrained Optimal Control Problems

O. Olotu

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 42–46 · doi.org/10.3844/jmssp.2010.42.46

7,372 accesses4,143 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: Earlier Researchers developed algorithms for solving quadratic control problems, but did not address the quadratic convergence ratio profile. Approach: Hence, the objective of this work is using our developed scheme, Discretized Continuous Algorithm (DCA), to examine both convergence profile and quadratic ratio profile demonstrating the effectiveness and efficiency of the scheme. Methodologically, we obtained generalized unconstrained formulation of the constrained problem. Using Conjugate Gradient Method (CGM) and linear ratio of the deviation of the generated iterates from the exact solution, we obtained respectively the objective values and the quadratic ratio values. Results: If these quadratic ratio values fall within the interval [1, ∞], then the convergence is quadratically convergent. Two examples were examined and satisfied the condition for quadratic convergence. Conclusion: Thus, we can conclude that the algorithm is optimally effective and efficient.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Olotu, O. (2010). Quadratic Convergence Ratio of Constrained Optimal Control Problems. Journal of Mathematics and Statistics, 6(1), 42–46. https://doi.org/10.3844/jmssp.2010.42.46

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Quadratic Convergence Ratio of Constrained Optimal Control ProblemsJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 42–46 · © Science PublicationsDownload